# SDR USAA920081268

- Difficulty date: June 24, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 23,110 hours, 8,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 376 SMF - PHL - EMERGENCY EQUIPMENT - AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT F/A FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.  (S)
